# SDR DHLA201000110

- Difficulty date: August 31, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 10-11-10, EVA D85500374 REV IR DATED 09-28-10. REMOVED RUB PLATE IAW SRM 51-1-21. CUT OUT DAMAGED AREA + FABRICATED (3EA) FILLERS & INTERNAL REPAIR DOUBLER IAW DWG ES D85500374-001-D REV IR DATED 09-28-10. HEAT TREATED REPAIR PARTS FROM 6061"0" TO 6061T4 IAW SRM 51-1-1 PG 1-13-17. PERFORMED DETAILED VISUAL INSP AROUND AREA, CUT OUT AREA  & REPAIR PARTS. NO CRACKS FOUND. IAW NDT SPM PART 09 & 06-10-01-001. ENCLOSED SMN FORM 242 & 2EA SMN FORM 242-2. CLEANED, TREATED, PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW DWG ES-D85500374-001-D, SRM 51-1-11 SRM 51-1-21. REFER TO NR 265900 FOR OPS CHECK.
